| Catalog Number |
1009542-28 |
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Death (1802); Respiratory Failure (2484)
| Date of Event |
12/12/2016
Type of Reportable Event
Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: stents: xience v (3.0x15, 2.75x28, 3.0x28), xience prime 3.0x38 aspirin.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Death is listed in the xience v everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2012, three xience v stents were successfully implanted in the proximal left anterior descending (lad) to the left main (lm) and the circumflex (cx) coronary arteries.On (b)(6) 2012, during a planned staged procedure, a xience v stent was successfully implanted in the proximal right coronary artery (rca) and a xience prime stent was successfully implanted in the mid rca.Over 4 years later, on (b)(6) 2016, the patient went into cardiorespiratory arrest and expired at home.There was no reported device malfunction or treatment provided.It was unknown if the death was related to the device.No autopsy was performed.There was no additional information provided regarding this device issue.
Additional Manufacturer Narrative
(b)(4).Correction: result code removed.Conclusion code removed.(b)(4).Per study physician, the cardiovascular death was unrelated to the implanted stents and unrelated to the index procedure.No further investigation required.
Event or Problem Description
Subsequent to the initial 30-day medical device report, the following information was received: per study physician, the cardiovascular death was unrelated to the implanted stents and unrelated to the index procedure.